# SDR USAA960531

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1006
- Part time: 35,101 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION 3INCHES AT FLOOR BEAM STATION 1006 LBL 8.  CUT OFF T-CAP THAT WAS OUT OFLIMITS, FABRICATED REPLACEMENT AND INSTALLED PER SRM 53-10-9 FIG 2.CORROSION TASK NR C53-107-02, CORROSION LEVEL 1.  (M)
